PMID- 23635751
OWN - NLM
STAT- MEDLINE
DCOM- 20130701
LR  - 20131121
IS  - 1873-233X (Electronic)
IS  - 0029-7844 (Linking)
VI  - 121
IP  - 5
DP  - 2013 May
TI  - Spontaneous reports of seizure in association with leuprolide (lupron depot),
      goserelin (zoladex implant), and naferelin (synarel nasal spray).
PG  - 1107
LID - 10.1097/AOG.0b013e31828c9cb3 [doi]
FAU - Gatti, Jasmine
AU  - Gatti J
FAU - Brinker, Allen
AU  - Brinker A
FAU - Avigan, Mark
AU  - Avigan M
LA  - eng
PT  - Letter
PL  - United States
TA  - Obstet Gynecol
JT  - Obstetrics and gynecology
JID - 0401101
RN  - 0 (Antineoplastic Agents, Hormonal)
RN  - 0 (Delayed-Action Preparations)
RN  - 0 (Fertility Agents, Female)
RN  - 0 (Nasal Sprays)
RN  - 0F65R8P09N (Goserelin)
RN  - 1X0094V6JV (Nafarelin)
RN  - EFY6W0M8TG (Leuprolide)
SB  - AIM
SB  - IM
MH  - Adult
MH  - Antineoplastic Agents, Hormonal/*adverse effects
MH  - Delayed-Action Preparations
MH  - Female
MH  - Fertility Agents, Female/*adverse effects
MH  - Goserelin/*adverse effects
MH  - Humans
MH  - Leuprolide/*adverse effects
MH  - Nafarelin/*adverse effects
MH  - Nasal Sprays
MH  - Seizures/*chemically induced
EDAT- 2013/05/03 06:00
MHDA- 2013/07/03 06:00
CRDT- 2013/05/03 06:00
PHST- 2013/05/03 06:00 [entrez]
PHST- 2013/05/03 06:00 [pubmed]
PHST- 2013/07/03 06:00 [medline]
AID - 10.1097/AOG.0b013e31828c9cb3 [doi]
AID - 00006250-201305000-00029 [pii]
PST - ppublish
SO  - Obstet Gynecol. 2013 May;121(5):1107. doi: 10.1097/AOG.0b013e31828c9cb3.